Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``A proof of the generalized second-limit theorem in the theory of probability'' [Trans. Amer. Math. Soc. 33 (1931), no. 2, 533-543; 1501604]


Authors: M. Fréchet and J. Shohat
Journal: Trans. Amer. Math. Soc. 33 (1931), 999
MSC: Primary 60F05; Secondary 44A60, 60E05
Original Article: Trans. Amer. Math. Soc. 33 (1931), 533-543.
MathSciNet review: 1500512
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F05, 44A60, 60E05

Retrieve articles in all journals with MSC: 60F05, 44A60, 60E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1500512-4
PII: S 0002-9947(1931)1500512-4
Article copyright: © Copyright 1931 American Mathematical Society